# SDR DALA2022050203094

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 76,043 hours, 29,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 EXISTING REPAIR FOUND AT L/H F.S 1460 FRAME BETWEEN STRINGER 25L AND STRINGER 27L. CORRECTIVE ACTION: COMPLIED WITH ER/A 598777-14AD REV ORIGINAL, FRAME REPAIR AT STA 1460 BTW STR 25-27L. REFERENCE LOG PAGES 2214939 AND 2214947 FOR FOLLOW ON INSPECTIONS. (2216119)
